# SDR SIMA20140520005

- Difficulty date: May 20, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 25,784 hours, 18,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: CC670392052
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT WW DIAPHRAGMS CRACKED.  R & R LT & RT WW DIAPHRAGMS IAW AMM 53-83-85.  DIAPHRAGM PN CC670-39205-5.
